×

Found 72 Documents (Results 1–72)

100
MathJax

A posteriori estimates of the deviation from exact solutions to variational problems under nonstandard coerciveness and growth conditions. (English. Russian original) Zbl 1455.49006

St. Petersbg. Math. J. 32, No. 1, 39-57 (2021); translation from Algebra Anal. 32, No. 1, 51-77 (2020).
MSC:  49J40 49N15
PDF BibTeX XML Cite
Full Text: DOI

Harnack inequality for the elliptic \(p(x)\)-Laplacian with a three-phase exponent \(p(x)\). (English. Russian original) Zbl 1451.35041

Comput. Math. Math. Phys. 60, No. 8, 1284-1293 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 8, 1329-1338 (2020).
PDF BibTeX XML Cite
Full Text: DOI

A tour on \(p(x)\)-Laplacian problems when \(p = \infty\). (English) Zbl 1375.35225

Rassias, Themistocles M. (ed.) et al., Mathematical analysis, approximation theory and their applications. Cham: Springer (ISBN 978-3-319-31279-8/hbk; 978-3-319-31281-1/ebook). Springer Optimization and Its Applications 111, 339-361 (2016).
MSC:  35J92
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Classification